Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Take Carbamazepine, got early periods. Have early pregnancy symptoms, HPT negative. What is this ?

Hi I take carbamazepine 400mg twice a day. I got my period 4 days in advance for only 2 days (I usually get my period for 5-7 days). After some reading, I thought this might be decidual bleeding (and not implantation bleeding)as the flow was similar to a period. I have been having early pregnancy symptoms such as mild lower abdomen cramping, mild back pain and feeling nauseous. I took a pregnancy test based on hcg this morning and I was surprised (and disappointed) it was negative. Could this be a false negative result due to my medication although I am on low dose? I am also confused because of the two-day period I got.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Bleeding occurs ( just for 2 days ),
HCG test negative ( reliability 100 % usually) .
I am sorry to say that negative result for pregnancy is correct .
Bleeding + hcg negative are indication that you are not pregnant although you have some symptoms, but may be false.
So try again.
Good luck.
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor